# SDR UIEA2023011900067

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: NA
- Part serial: NSN
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID SERVICE DOOR ESCAPE SYSTEM DEPLOYMENT, GIRT BAR CARRIER WITH /  BENT AFT SPRING.(GIRT BAR CARRIER AFT SPRING, WAS REPLACED ON RH MID SERVICE DOOR PER AMM 25-66-03-404-098 REQUIREMENTS.)
